IJPAM: Volume 87, No. 1 (2013)

GENERALIZED TREE OF HANGING STARS

G. Sathiamoorthy1, S. Raja Balachandar2, T.N. Janakiraman3,
K. Kannan4, S.K. Ayyaswamy5
1,2,4,5School of Humanities and Sciences
SASTRA University
INDIA
3Department of Mathematics
NIT, Trichy, INDIA


Abstract. In this paper, we give an algorithm that enables us to compute the neighbourhood of vertices of generalized tree obtained from a family of n stars having number of branches of those stars form an arithmetic progression (geometric progression) with common difference (ratio) j and one of the branches of each of those stars merged with one different point of a common path on n vertices successively in increasing order.

Received: May 25, 2013

AMS Subject Classification: 05C78, 05C10

Key Words and Phrases: tree arithmetic progression, geometric progression, hanging stars, free leaves

Download paper from here.



DOI: 10.12732/ijpam.v87i1.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 1